# SDR SWAA075645

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 71,156 hours, 67,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 655292546
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING OUTBOARD TORQUE TUBE WORN.  REMOVED AND REPLACED TORQUE TUBE PER MM.
